U.S. doctors online nowAsk doctors free
Canada
A 44-year-old female asked:

I'm on zoloft (sertraline) 100 for a few months and my scalp is itching like crazy. could it be from zoloft (sertraline)? should i quit it to see if the itching improves?

1 doctor answer2 doctors weighed in
Dr. Alan Ali
Dr. Alan Alianswered
Psychiatry 33 years experience
Zoloft (sertraline): It is not advised to suddenly quit the zoloft (sertraline). Talk to your prescribing doctor to further explore source of your rash & possibly refer u to a dermatologist.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 12, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.